# SDR SWIA201127929

- Difficulty date: September 25, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 22,249 hours, 18,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST AND LAST OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  (FLT 4782)  RELAMPED EMERGENCY LIGHTS.
